CSN Login
Members Online: 13

Ear infection??

aysemari's picture
aysemari
Posts: 1586
Joined: Dec 2009

Hi,

had my fist chemo last Friday. Had a big time headache and nausea all through thursday.
I thought I was over the hill but my ear hurts like an ear infection, could that be?
And not to sound gross.. I also think I have a urinary infection...

Are these common side effects? Sure hope I can reach my doc tomorrow.

Ayse

LadyParvati's picture
LadyParvati
Posts: 328
Joined: Oct 2009

to things you weren't previously all that susceptible to as well as to things to which you were previously susceptible, just not so much. So you could have gotten an ear infection or a urinary tract infection simply because your resistance is lower; they're not reactions to the chemo, but as your resistance is decreased by the chemo, you're more likely to succumb to infections. I've noticed that my caps can make my ears hurt, especially at night, if they are lumpy across the ears. I have had a vag. yeast infection--something I haven't had in years, yet here I am. yech! You may want to go to your GP to have these checked out; just be sure to tell that dr. what chemo drugs you're taking so he/she can give you meds that will not interfere with the chemo drugs. Hang in there, Ayse!

The nausea and headache can certainly be reactions to the chemo. You should tell your onc. and the infusion nurses next time you go for chemo so that they can try to help you with those.

Hang in there, and hugs! Sandy

Lynda53's picture
Lynda53
Posts: 210
Joined: Oct 2009

It took months for my body to accept taxotere taxol.
From the last 2 of 5 infusions, I have had watery,and sometimes crusty eyes as well as right ear pain. No infection.I was treatd for ear wax (not the issue) It has come and gone followng treatments.It generally comes a few days after and lasts a bit more than a week. Since eye issues sre related to the chemo, why wouldn't an ear be?
My onco felt it was/could be related. I use over the counter for relief, try to watch where my hats are resting,and mostly keep it covered in this cold New england weather.
Peace

New Flower
Posts: 3914
Joined: Aug 2009

could effect UTI. Call your oncologist and ask for help.
Hugs

shortscake's picture
shortscake
Posts: 228
Joined: Nov 2009

UTI called your onc doctor and they will give you something for it, a uti is not hard to get when you don't drink a lot of water, after chemo i always drink a lot of water to get it out of my system the best i can, the one time that i didn't i had a uti and my onc doctor gave me the meds that i need to clear it up. give them a call there is no need to be in pain when you don't have to.

MAJW
Posts: 2515
Joined: May 2009

Urinary tract infections can be a common side effect of chemo.......I was warned BIG TIME about them, especially since I have had them......I was really worried about this SE.......I drank tons and tons of water and gaterade, per onc orders....during and for days after each infusion.....call you oncologist and they will treat you for it......I know that can be miserable!

Best wishes

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network